# SDR SWAA2024060597850

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 25,266 hours, 12,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS FWD FA FLASHLIGHT NOT TESTING<[01] R&R FLASHLIGHT BATTERY PER MM 25-64-00 NO HELP OK TO CONTINUE PER MEL 25-12-01 SP1B;[02] RESECURED FWD FLASHLIGHT IN CHARGER; TEST NORMAL REF AMM 33-55-00.
